rachhh 05/06/15
Last reply 2 years ago
Experiences with Tysabri?

I’m moving to Tysabri soon, the Copaxone isn’t working. I am JV- so that’s good. I’m just looking to hear people’s experiences. I don’t want to be scared, but I do what to be prepared. Some people say that doing aleeve and benedryl before has been beneficial? Any tips would be appreciated too. Thanks guys!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

2 years ago

Hey, why do you think that the Copaxone isn’t working?

2 years ago

I’ve had 2 major flares in the last 2.5 months and my MRIs show new lesions. It isn’t an option, but a medical fact.

2 years ago

@rachhh , @jasfromtas is one of our resident Tysabri experts. Hopefully, she’ll comment on this.

You’re right, Tysabri is one of the second-line treatments, for when the first line treatments aren’t working well enough for you.

2 years ago

Sorry, typo… meant to say “It isn’t an opinion, but a medical fact.” Oops.

2 years ago

I have been taking tysabri for 5 months since I stopped tecfidera. If anything my symptoms are getting worse, tremors, numbness, wheelchair, emotional liability. I have an appointment with my neurologist later this month, I’m thinking I’ll get a free upgrade from rrms to something else.

2 years ago

I’ve been on tysabri for nearly 2 years now. Started off jcv- but am now + but still on it! As I feel for me the benefits outweigh the possible side affects. I haven’t really relapsed for the time I have been in it and my spasms which were (90 a day) have completely stopped. No new progression in relation to lesions either. How does it make me feel? After the treatment extremely tired and a lip nauseous but I just come home and sleep it off! Hope I have helped, thanks. Best of luck.

2 years ago

I’ve been on it for just over a year, I’ve gone from only crawling about on the floor at home to going back to work and socialising again. Was after infusion #4 that I started to see it working. After my 1st one I was waiting for there to be side effects but there weren’t any like I’d experienced on Avonex. I do get a few little headaches and dry mouth but the positives well outweigh the negatives.

I started jcv+ and the way it’s been so far unless my dr really thinks there is a risk I think I’m going to stay on it for longer than 2 years.

I’m going on holiday soon, passed my driving test few weeks ago all thanks to tysabri!

2 years ago

I was diagnosed about 3 years ago. I started tysabri 7 months ago. Previously I was on extavia injections for 18 months but even on them I was still getting a relapse every 3 months like clockwork!!
Tysabri has changed my life!! I have not had a relapse since being on Tysabri and have been able to have some sort of normality back in my life that doesn’t consist of 1 month of getting into a full blown relapse, 1month of getting over the relapse after high dose steroids and then 1 month of anticipation waiting for the next one to start!! I can now with confidence plan ahead social events, commit to being able to look after nieces and nephews without letting people down last minute.
I owe a lot to Tysabri because it has given me my life back and it has given me a future that I can look past one month at a time.
I am JC+ but with seeing the MS nurses every month for my infusion I am kept a close eye on.

2 years ago

Hey @rachhh. I’m Cass and I manage our social media channels here at Shift.ms. Every week I pick out something which has come up on the forum and put it on Facebook for people to respond to. This week, I chose your question and it has had a great response! Thought you may wish to see it, so here it is:


Cass x

2 years ago

@cassandra, thanks for the link!

2 years ago


Post Comment

You must be logged in to reply to this topic.